# SDR USAASB00361

- Difficulty date: December 27, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY PATH LIGHTS FROM SEAT ROWS 1 THROUGH 7 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 9008-3-5A) AND CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
